# SDR UPS07449464

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 780 FRAME TENSION TIE ATTACHMENT AREA AT FASTENER HOLE NR 5 CRACK AT FWD CHANNEL RUNNING UPPER APPROX .125 INCH IN LENGTH.  M/D BS 780 LT TO RT FRAME ATTACH TENSION TIE FWD CHANNEL REPLACED AND 51-30-02.
